Volume 3 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

On three-periodic trajectories of multi-dimensional dual billiards

Serge Tabachnikov

Algebraic & Geometric Topology 3 (2003) 993–1004

DOI: 10.2140/agt.2003.3.993

Forward citations
S Tabachnikov, F Dogru, The rules are simple—but, as we all know, simple rules may give scope for wonderfully intricate combinations, The Mathematical Intelligencer 27 (2005) 18